Integral Transforms of New Subclass of Meromorphic Univalent Functions Defined by Linear Operator I

Main Article Content

Aqeel Ketab AL-khafaji

Abstract

    New class A^* (a,c,k,β,α,γ,μ)  is introduced of meromorphic univalent functions with positive coefficient f(z)=□(1/z)+∑_(n=1)^∞▒〖a_n z^n 〗,(a_n≥0,z∈U^*,∀ n∈ N={1,2,3,…}) defined by the integral operator in the punctured unit disc U^*={z∈C∶0<|z|<1}, satisfying |(z^2 (I^k (L^* (a,c)f(z)))^''+2z(I^k (L^* (a,c)f(z)))^')/(βz(I^k (L^* (a,c)f(z)))^''-α(1+γ)z(I^k (L^* (a,c)f(z)))^' )|<μ,(0<μ≤1,0≤α,γ<1,0<β≤1/2 ,k=1,2,3,… ) . Several properties were studied like coefficient estimates, convex set and weighted mean.

Article Details

How to Cite
AL-KHAFAJI, Aqeel Ketab. Integral Transforms of New Subclass of Meromorphic Univalent Functions Defined by Linear Operator I. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 32, n. 2, p. 93-102, may 2019. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/2147>. Date accessed: 18 june 2019. doi: http://dx.doi.org/10.30526/32.2.2147.
Section
mathematics